• Users Online: 2248
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Contacts Login 
CLINICAL CASE REPORT
Year : 2017  |  Volume : 30  |  Issue : 4  |  Page : 201-202

Systemic thrombosis due to pulmonary tuberculosis


Department of Pulmonary Medicine, Topiwala National Medical College and B.Y.L. Nair Hospital, Mumbai 400008, Maharashtra, India

Correspondence Address:
Jyotsna M Joshi
Department of Pulmonary Medicine, Topiwala National Medical College and B.Y.L. Nair Hospital, Mumbai 400008, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-258X.218672

Pulmonary tuberculosis (TB) is an established cause of venous thrombosis. A few instances have been described with arterial thrombosis as well. It has been speculated that TB causes systemic hypercoagulability, which may lead to venous thrombosis. This may be the presenting phenomenon, may occur shortly after diagnosis of TB, or even after starting antitubercular therapy. We describe a patient of pulmonary TB, who presented with pulmonary thromboembolism, with both arterial as well as venous thrombosis, which resolved on antitubercular therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1540    
    Printed35    
    Emailed0    
    PDF Downloaded370    
    Comments [Add]    
    Cited by others 4    

Recommend this journal